Juvederm Injections on Feet to "Walk on Pillows"
- Asked by depressed dancer in st louis
- 4 years ago
Juvederm was supposed to be injected into the balls of the feet so that I could "walk on pillows". The injection was erroneously placed in a bulbous fashion just under my toes where the nerves are.
I was on crutches for 2 months unable to bear my weight. I've been in pain for 5 months walking, sitting or laying down. I am a dancer who was dancing 5 days a week and competing. I have not been able to dance or exercise and fear there may be permanent damage. Please help!
April Fool's joke?
This question seems like an April Fool's joke. I have never heard of this application off label or not. However, if real I would advice corroboration between a podiatrist and a physician experienced in hyaluronidase, although that kind of means a physician whose made a lot of miscues. It would be rather easy to remove the filler with hyaluronidase and you should be dancing again.
Juvederm Injections in the Feet? Don't Be a Heel
Hi depressed dancer in STL,
I am sorry to hear about your misfortune with Juvederm injections in your feet. You may contact the Physicians Coalition for Injectable Safety for guidance.
Not to put my foot in my mouth, but although injecting Juvederm in the feet and lips are both "off-label", I would advise patients to limit their Juvederm injections to their lips, and use orthotics for their feet.
Please let us know how it goes, hopefully you will be clicking your heels soon on the dance floor.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.